# SDR CA190321007

- Difficulty date: March 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 819800
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: Engine Fuel And, Pwc
- Component part number: UNKNOWN
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O ON LEVEL FLIGHT #1 ENG FUEL PRESS CL QRH AUX PUMP SWITCH ON CL WENT OFF CREW DECIDED RETURN DUE TO NO SUPPORT ON DESTINATION A/P NO EMERGENCY DECLARED.
